# SDR QMLA2022120120081

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N773AL
- Make and model: Bell 407
- Aircraft serial: 53360
- Aircraft time: 11,025 hours, 24,529 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT PILOT FOUND CRACK IN TRAILING EDGE OF VERTICAL FIN UPPER AREA. AREA RECENTLY REPAIRED.
